# SDR SWAA2022020791974

- Difficulty date: December 14, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 61,965 hours, 36,124 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Pulled
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER FIXED T/E PANEL WIGGLE PLATE O/B OF AFT PYLON RIVETS PULLED / R&R RT WING LOWER FIXED T/E PANEL WIGGLE PLATE O/B OF AFT PYLON PER SRM 51-40-02
